# SDR ASAA2025031756609

- Difficulty date: February 22, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,763 hours, 9,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AREA UNDER SCUFF PLATE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR AREA WEB UNDER SCUFF PLATE IAW B737-900 SRM 51-10-02. ORIG THK =0.050" IAW B737NG SRM 53-60-15-07-1, MAT RMV=0.020", REM THK=0.030" AND FOUND OUT OF LIMITS IAW B737NG SRM 53-60-15-1A-1 FIG.103 DET D, REMOVED, LOCATE & DRILLED AND INSTALLED IAW B737NG SRM 51-40-02 AND BAC DWG 146A8123, PN:146A8123-25, PO#:1115002.2.
